# SDR CA140721011

- Difficulty date: July 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) REVIEW OF THE GBS FILES INDICATES THAT THE ENGINE ENCOUNTERED A DROP IN P3, BY APPROXIMATELY 15 PSI, POSSIBLY DUE TO AN ENGINE SURGE.  THE CAUSE OF SURGE IS NOT APPARENT AND INVESTIGATION IS CONTINUING.
